# SDR AALA202411041501

- Difficulty date: November 2, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 32,686 hours, 13,388 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Fumes
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: OILY SMELLING FUMES ENTERED THE FLIGHT DECK ON DESCENT OCCURRING APPROXIMATELY AT 10,000 FEET LASTING UNTIL ABOUT 6,000 FEET WITH APU OFF. AFTER LANDING AND ENGINE SHUTDOWN AND SWITCHING TO APU BLEED AFTER IT HAD BEEN RUNNING FOR 3 MINUTES THE OILY FUMES AGAIN ENTERED THE FLIGHT DECK. TRIED PROCESS OF ELIMINATION BY SHUTTING DOWN BOTH PACKS AND TURNING ONE ON AT A TIME. THE NUMBER ONE PACK SEEMED TO PRODUCE THE FUMES. THE FUMES WERE ALSO REPORTED IN THE AFT GALLEY BY THE FLIGHT ATTENDANT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
